# SDR SWIA2018091345069

- Difficulty date: August 2, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BLKHD WEB REQUIRES DUE TO CRACKS FOUND AT LBL9 AND RBL9. (C-CHECK) RO: 09/12/2018. COMPLIED WITH REPAIR OF THE FS280 BLKHD IAW REO.
